# SDR SWAA2025063085343

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 14,038 hours, 6,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE; AFT EMERGENCY EXIT LIGHT INOP. <[01] REPLACED BATTERY PACK ON CARD ID TTG8Q013CXAL; AND PERFORMED GOOD TEST OF RT FUSELAGE; AFT EMERGENCY EXIT LIGHT PER AMM 33-51-06-960-802; [02] VERIFIED.
